Doctor insights on:
Tylenol Overdose Symptoms
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?
Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read moreSee 1 more doctor answer
Acetaminophen is only toxic at high doses. Recently, because Acetaminophen is added to many different types of over-the-counter medications, a recommendation has been made to decrease the daily recommendation for Acetaminophen from 4000 to 3000 mg per day. Acetaminophen becomes toxic when your bodies stores of glutathionine get used up by metabolizing acetaminophen, ...Read more
Depends: Depends on how much is taken. Average is 12-24 hours. ...Read more
Charcoal NAC psych: First, assess the likelihood of significant overdose. Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od. ...Read more
96+ hours: Depends on dos, but with severe od death can be as soon as 96 hours. ...Read more
Can someone tell me how long will it take for you to die without treatment on a acetaminophen (tylenol) overdose?
What to do if i had a major paracetamol ibuprofen panadol (acetaminophen) and aspirin overdose help?
Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go through. It is associated with cerebral edema (swelling of the brain) and blood clots and other nasty complications and can lead to the need for a liver transplant or to death. Tylenol within labeled limits is safe for most people. Taking more can kill. ...Read moreSee 1 more doctor answer
Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are symptoms tylenol overdose infants?
- How to overdose on tylenol?
- Tylenol overdose liver
- Ask a doctor a question free online
- Tylenol 3 overdose death
- What are the signs of tylenol overdose?
- About tylenol overdoses in babies
- How much tylenol is overdose?
- Talk to a urgent care specialist online for free